# SDR DHL2001365035

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: CG7GF
- Part serial: 2872
- Condition: Will Not Test
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

1)  ELEC & CARGO SMOKE DETECT PANEL 54VU DETECT FAULT MI AMBER. FLT DECK WILL NOT TEST.2)  REMOVED & REPLACED FLIGHT DECK SMOKE DETECTOR IAW M/M REF # 26-11-12. OPERATIONALLY CHECKED GOOD. 3)  STATUS:  CLOSED.
